Bulletin of the American Mathematical Society

Injective stability for $K_2$ of local rings

R. Keith Dennis and Michael R. Stein

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 1010-1013.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535857

Mathematical Reviews number (MathSciNet)
MR0371880

Zentralblatt MATH identifier
0299.18007

Subjects
Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67] 20G35: Linear algebraic groups over adèles and other rings and schemes
Secondary: 20G10: Cohomology theory

Citation

Dennis, R. Keith; Stein, Michael R. Injective stability for $K_2$ of local rings. Bull. Amer. Math. Soc. 80 (1974), no. 5, 1010--1013. https://projecteuclid.org/euclid.bams/1183535857


Export citation

References

  • [C] C. W. Curtis, Central extensions of groups of Lie type, J. Reine Angew. Math. 220 (1965), 174-185. MR 32 #5738.
  • [D] R. K. Dennis, Stability for K2, Proc. Conference on Orders, Group Rings and Related Topics, Lecture Notes in Math., vol. 353, Springer-Verlag, Berlin and New York, 1973, pp. 85-94.
  • [D-S1] R. K. Dennis and M. R. Stein, K2 of discrete valuation rings, Advances in Math, (to appear).
  • [D-S2] R. K. Dennis and M. R. Stein, The functor K2: a survey of computations and problems, Algebraic K-Theory II, Lecture Notes in Math., vol. 342, Springer-Verlag, Berlin and New York, 1973, pp. 243-280.
  • [Ma] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1-62. MR 39 #1566.
  • [Mi] J. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton Univ. Press, Princeton, N.J., 1971.
  • [S-D] M. R. Stein and R. K. Dennis, K2 of radical ideals and semi-local rings revisited. Algebraic K-theory II, Lecture Notes in Math., vol. 342, Springer-Verlag, Berlin and New York, 1973, pp. 281-303.
  • [St1] M. R. Stein, Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. Math. 93 (1971), 965-1004.
  • [St2] M. R. Stein, Surjective stability in dimension0 for K2 and related functors, Trans. Amer. Math. Soc. 178 (1973), 165-191.
  • [St3] M. R. Stein, Relativizing functors on rings and algebraic K-theory, J. Algebra 19 (1971), 140-152. MR 44 #288.
  • [Sw] R. G. Swan, Excision in algebraic K-theory, J. Pure Appl. Algebra 1 (1971), no. 3, 221-252. MR 46 #7354.
  • [T] J. Tits, unpublished; see [C, footnote 3].